# SDR SWAA2025092316650

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N1810U
- Make and model: Boeing 737-8
- Aircraft serial: 60187
- Aircraft time: 8,880 hours, 4,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGAPHONE GREEN LIGHT DOESN'T BLINK AFTER REPLACING BATTERIES.   AFT GALLEY MEGAPHONE R & R IAW AMM 25-64-00-SWA-806-MAX-01.
